| Model Number |
N/A |
| Medical Device Problem Codes |
Noise, Audible (3273); Migration (4003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994)
| Date of Event |
07/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat#650-1159 lot# 3183449 delta cer fem hd 28/-3mm t1.G2: foreign: country: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient reported unusual noise and discomfort during rehabilitation.X-rays were performed and confirmed stem subsidence and associated sub-trochanteric fracture.Subsequently, a revision was completed fourteen days post implantation of a total hip arthroplasty.No additional information was received.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.The reported issue could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.